# SDR SWAA2014101432924

- Difficulty date: September 2, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,857 hours, 44,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED WRINKLED AT BS 360 BETWEEN STRINGER 3L TO 3R.  REPAIRED SKIN IAW EA.
